# SDR REXA2022040600569

- Difficulty date: March 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321483
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN BLOCK LOCATED @ FS 390 RBL 18 IS CORRODED - BLENDED CORROSION FOUND OUT OF LIMITS IAW CRJ 900 SRM 53-21-43-101-001-A05 & 51-42-21-001-001-A01. REMOVED & REPLACED FITTING IAW CRJ 900 SRM 51-42-21-001-001-A01.
